Bulletin of the Iranian Mathematical Society

, Volume 45, Issue 5, pp 1457–1466 | Cite as

Generalized Doubly Stochastic Matrices and Linear Preservers of D-majorization

  • Ahmad MohammadhasaniEmail author
Original Paper


D-majorization is a group-induced cone ordering on \({\mathbb {R}}^{n}\) induced by group \(G=\{cP: c\in \{-1,1\},\ \ P\in {\mathcal {P}}(n)\}\), where \({\mathcal {P}}(n)\) is the set of all n-by-n permutation matrices. For x, \(y\in {\mathbb {R}}^{n}\), x is said to be D-majorized by y (denoted by \(x\prec _{D}y\)) if there exists some \(D\in \mathrm{Conv(G)}\) such that \(x=Dy\). In the present paper, the concept of D-majorization is studied and then the linear preservers of this concept are characterized.


D-majorization Generalized doubly stochastic matrix Linear preserver 

Mathematics Subject Classification

Primary 15A04 Secondary 15A51 



  1. 1.
    Ando, T.: Majorization, doubly stochastic matrices, and comparision of eigenvalues. Linear Algebra Appl. 118, 163–248 (1989)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Giovagnoli, A., Wynn, H.P.: G-majorization with applications to matrix orderings. Linear Algebra Appl. 67, 111–135 (1985)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Hadian Nadoshan, M.A., Armandnejad, A.: \(B\)-majorization and its linear preservers. Linear Algebra Appl. 178, 218–227 (2013)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Li, C.K., Poon, E.: Linear operators preservering directional majorization. Linear Algebra Appl. 325, 141–146 (2001)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Mohammadhasani, A., Radjabalipour, M.: On linear preservers of (right) matrix majorization. Linear Algebra Appl. 423, 255–261 (2007)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Niezgoda, M.: Cone orderings, group majorizations and similarly separable vectors. Linear Algebra Appl. 436, 579–594 (2012)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Marshall, A.W., Olkin, I., Arnold, B.C.: Inequalities: Theory of Majorization and its Applications. Springer, New York (2011)CrossRefGoogle Scholar

Copyright information

© Iranian Mathematical Society 2019

Authors and Affiliations

  1. 1.Department of Mathematics and Computer SciencesSirjan University of TechnologySirjanIran

Personalised recommendations